Department of Mathematics
150 N. University Street,
West Lafayette, IN 47907-2067
Office phone: +1 765 49-63354
Research interests: applied math, numerical analysis and scientific computing.
Selected recent work:
J. Shen and X. Zhang, Discrete Maximum principle of a high order finite difference scheme for a generalized Allen-Cahn equation, submitted.
J. Hu and X. Zhang, Positivity-preserving and energy-dissipative finite difference schemes for the Fokker-Planck and Keller-Segel equations, submitted.
H. Li, D. Appelö and X. Zhang, Accuracy of spectral element method for wave, parabolic and Schrödinger equations, submitted.
See Section 2.8 in
for detailed discussion of Neumann b.c..
L. Cross and X. Zhang, On the monotonicity of high order discrete Laplacian, submitted.
H. Li and X. Zhang, On the monotonicity and discrete maximum principle of the finite difference implementation of C^0-Q^2 finite element method
Numerische Mathematik 145, 437–472 (2020)
Spring 2021: MA353 Linear Algebra II
If you are seeking undergrad/graduate/postdoc research opportunities in applied/computational math, feel free to contact me.
Math Graduate Programs
Center for Computational & Applied Math
Computational Interdisciplinary Graduate Programs